# SDR CA081020004

- Difficulty date: October 2, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350*
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bracket
- Part number: 350A21136324
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A US OPERATOR HAS REPORTED 7 CASES OF THE RT TAIL ROTOR BELLCRANK MOUNTING BRACKET CRACKING.  ALL THESE ACFT HAVE LIMITED LT PILOT MODIFICATION STC SH96-32 (FAA STC SR00429NY).  LIMITED HAS ISSUED A SB ECL-122 REQUIRING AN INSP BEFORE NEXT FLIGHT REPEATED AT 50 HOURS THEN EVERY 100 HOURS.
